# SDR 2003UALA00850

- Difficulty date: November 12, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 12,805 hours, 3,892 cycles
- Engine: Pwa PW4052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD T/E FLAP EXTERNAL CENTER HINGE CRACKED ON INBD SIDE.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLAP HINGE PER SRM 57-53-02, FIG 201 AND REINSTALLED FITTING PER MM 27-51-06.
